Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geodesics on surfaces of genus zero with knobs


Author: Donald Everett Richmond
Journal: Trans. Amer. Math. Soc. 30 (1928), 49-62
MSC: Primary 53C22
DOI: https://doi.org/10.1090/S0002-9947-1928-1501421-7
MathSciNet review: 1501421
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C22

Retrieve articles in all journals with MSC: 53C22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501421-7
Article copyright: © Copyright 1928 American Mathematical Society